# SDR SWAA2023080974775

- Difficulty date: July 4, 2023
- Submitted: August 9, 2023
- Operation: Air carrier
- Aircraft: N965WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36677
- Aircraft time: 38,362 hours, 23,630 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AREA AFT OF FWD CARGO BAY HAS A CRACKED STRINGER AT THE AFT FASTENER; STR. 26L BS 520-540 WL 156<[01] EVALUATED CRACK AT FCB STRINGER 26L;BS 539 DAMAGE FOUND TO BE OUT LIMITS IAW SRM 53-00-03-1A FIG 103 DETAIL A.;CUTOUT AND REMOVED DAMAGE AT STRINGER SECTION 26L BETWEEN BS 500D+11' TO BS 539 ; WL 156 IAW 53-00-03-2R-1 PAR 4 STEP A-B;[06] VERIFIED STEP 5;[07] UPDATE STEP 1-2.;[08] PERFOM HFEC INSPECTION TO DAMEGE CUOUT AT FCB STRINGER 26L BS 500D+11';[09] PERFOM HFEC INSPECTION TO DAMAGE CUTOUT AT FCB STRINGER 26L BS 500D+11'.;[10] HFEC INSPECTED TRIMMED EDGE OF DAMAGE CUTOUT PER 737NDT PART 6 51-00-00 PROCEDURE 23. NO CRACKS FOUND. TOOL N500 IS000681 DUE 04/2024.;[11] RECEIVED NEW STRINGER SECTION P/N:HFAB53-STR-011; LOT:1533433-1;PO/N:927775/1 AND HAT SECTION P/N:88-78188-14 AND LOCATED AND DRILLED NEW STRINGER SECTION AT FCB BETWEEN BS 500D+11' TO BS 539 STR 26L/H AND HAT SECTION BETWEEN BS 500D+5' TO 500D+17' IAW SRM 53-00-03-2R-1 PAR 4 STEPS D TO H FIG 205.;[12] APPLIED CHEMICAL CONVESRSION COATING ON REPAIR PARTS AND BARE SURFACE TO INITIAL PARTS. IAW SRM 53-00-03-2R-1 PAR 4 STEP I AND SRM 51-20-01..APPLIED PRIME ON REPAIR PARTS AND ON BARE SURFACE TO INITIAL PARTS IAW SOPM 20-41-02INSTALLED STRINGER SECTION AT FCB BETWEEN BS 500D+11' TO BS 539 STR 26L/H AND HAT SECTION BETWEEN BS 500D+5' TO 500D+17' IAW SRM 53-00-03-2R-1 FIG: 205;[20] FINAL INSPECTION. JOB COMPLETE. LOOKS GOOD!  VERIFIED MEASUREMENTS TABLE.
